Alert archive / Arkansas / Wind Advisories in 2017

Wind Advisory 14, NWS Memphis, TN

May 28, 20177 counties in Arkansas; Dunklin County, Pemiscot County, Missouri

NWS Memphis, TN issued this wind advisory at May 28, 2017, 5:43 AM CDT for 7 counties in Arkansas; Dunklin County, Pemiscot County, Missouri. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
May 28, 2017, 5:43 AM CDT (10:43 UTC)
Expired
May 28, 2017, 9:00 AM CDT
In force
3 hr
Issued by
NWS Memphis, TN

Counties Clay County, AR, Craighead County, AR, Greene County, AR, Lawrence County, AR, Mississippi County, AR, Poinsett County, AR, Randolph County, AR, Dunklin County, MO, Pemiscot County, MO

The radar

The Memphis radar (KNQA), 95 km from the middle of the area, began a volume at 10:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Little Rock, AR (KBYH), launched 00:00Z, 10.7 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2017-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3385 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2017-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 113 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3385 J/kg
Mixed-layer CIN
-56 J/kg
Mixed-layer LCL
1096 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
113 m²/s²
0-3 km storm-relative helicity
157 m²/s²
Significant tornado parameter
2.5
Supercell composite
15.1

Open this sounding in Storm Lab

The text

As transmitted.

406 
WWUS74 KMEG 281043
NPWMEG

URGENT - WEATHER MESSAGE
National Weather Service Memphis TN
543 AM CDT Sun May 28 2017

...Strong winds will persist for the next few hours...

.A wake low has developed across northeast Arkansas and the
Missouri Bootheel and has resulted in strong southerly wind gusts.
These strong winds will persist through mid morning before
abruptly diminishing.

ARZ008-009-017-018-026>028-MOZ113-115-281400-
/O.NEW.KMEG.WI.Y.0014.170528T1043Z-170528T1400Z/
Randolph-Clay-Lawrence-Greene-Craighead-Poinsett-Mississippi-
Dunklin-Pemiscot-
Including the cities of Pocahontas, Piggott, Corning, 
Walnut Ridge, Paragould, Jonesboro, Harrisburg, Blytheville, 
Kennett, and Caruthersville
543 AM CDT Sun May 28 2017

...WIND ADVISORY IN EFFECT UNTIL 9 AM CDT THIS MORNING...

The National Weather Service in Memphis has issued a Wind
Advisory, which is in effect until 9 AM CDT this morning. 

* WINDS...Southerly winds between 20 and 30 mph, with gusts up to
  50 mph.

* TIMING...Through mid morning.

* IMPACTS...Strong winds will make travel difficult on east/west
  highways. In addition, a few trees may be downed along with
  additional scattered power outages.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 25 to 39 mph are
expected...or gusts will range between 40 and 57 mph. Winds this
strong can make driving difficult...especially for high profile
vehicles. Use extra caution.

&&

$$

JLH
1 follow-up statement
863 
WWUS74 KMEG 281401
NPWMEG

URGENT - WEATHER MESSAGE
National Weather Service Memphis TN
901 AM CDT Sun May 28 2017

ARZ008-009-017-018-026>028-MOZ113-115-281515-
/O.EXP.KMEG.WI.Y.0014.000000T0000Z-170528T1400Z/
Randolph-Clay-Lawrence-Greene-Craighead-Poinsett-Mississippi-
Dunklin-Pemiscot-
Including the cities of Pocahontas, Piggott, Corning, 
Walnut Ridge, Paragould, Jonesboro, Harrisburg, Blytheville, 
Kennett, and Caruthersville
901 AM CDT Sun May 28 2017

...WIND ADVISORY HAS EXPIRED...

Winds have diminished across much of northeast Arkansas this
morning. Thus, the Wind Advisory has been allowed to expire.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this wind advisory went out at May 28, 3:01 AM CDT, 2 hours 42 minutes earlier.

Area forecast discussion, May 28, 3:01 AM CDT, 2 hours 42 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
301 AM CDT Sun May 28 2017

.DISCUSSION...

Widespread convection over the Mid South early this morning will
gradually diminish in coverage towards sunrise. The atmosphere
will attempt to recover behind the diminished convection but there
remains uncertainty as to how well recovery occurs. The primary
upper level trough remains over the Central Plains and will move
east today as a shortwave rotates through the base of the trough
and swings across our region later today. The latest CAM models
suggest that the best airmass recovery will occur along and south
of Interstate 40 where MLCAPE values surge back between 2000-3000
j/kg by later this afternoon. In addition, model guidance
continues to suggest that mid level lapse rates will steepen again
in association with the shortwave trough. Scattered to numerous
showers and thunderstorms should redevelop again by this afternoon
and continue through the evening and overnight hours south of
Interstate 40, with the greatest coverage along and south of the
interstate corridor. This will all occur ahead of a surface cold
front that will drop south across the region through tonight. Deep
layer shear between 30-40 kts combined with the anticipated
moderate instability should support the potential for severe
thunderstorms again this afternoon and evening. This severe
potential will again hinge on airmass recovery and undoubtedly
brings higher uncertainty in this type of pattern. The primary
severe risks will again be damaging winds and large hail.
Temperatures should again recover into the lower to middle 80s
today.

The front should stall out across north Mississippi Sunday night
and linger across the area through Tuesday. Abundant moisture and
instability in the vicinity of the front will support continued
chances for showers and thunderstorms through early portions of
the week across southern areas. Further north, mainly dry
conditions can be expected. Temperatures will remain seasonable
for this time of year with highs mainly in the lower to middle 80s
and lows in the 60s.

Northwesterly flow aloft will remain in place for much of next
week with a series of weak shortwave disturbances sending
stalling weak cold fronts across the area through the end of the
week. This will keep chances for showers and thunderstorms in
place through the end of the week.

By next weekend, continued wet and stormy conditions are expected
as a weak upper level low pressure lifts northeast towards the
region from the Southern Plains. Deep tropical moisture will
advect into the region ahead of this feature potentially leading
to higher coverage by next weekend. Temperatures should remain
seasonable through the extended forecast period.

JLH

&&

.AVIATION...

Line of strong to severe storms will continue to work south while
gradually weakening. The line will move through KTUP from 06z-08z.
Shras with embedded thunder will continue overnight. Expect low
clouds in the morning with a few showers. Conditions will lift to
VFR Sunday afternoon. This event will have worked over the
atmosphere and may preclude tsra development Sunday afternoon.
However there is plenty of data that indicate enough recovery for
scattered storms from I-40 south from mid afternoon into the
evening.

East/northeast winds behind this line of storms will gradually
veer south/southwest Sunday morning. Winds will increase to 10-12
kts with some higher gusts by mid morning. Winds will shift to
west/northwest as the cold front moves through Sunday afternoon.

SJM

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...None.
MO...None.
MS...None.
TN...None.
&&
Hazardous weather outlook, May 28, 3:12 AM CDT, 2 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Memphis TN
312 AM CDT Sun May 28 2017

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-291015-
Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay-
Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur-
Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood-
Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lawrence-
Lee AR-Lee MS-Madison-Marshall-McNairy-Mississippi-Monroe-Obion-
Panola-Pemiscot-Phillips-Poinsett-Pontotoc-Prentiss-Quitman-
Randolph-Shelby-St. Francis-Tallahatchie-Tate-Tippah-Tipton-
Tishomingo-Tunica-Union-Weakley-Yalobusha-
312 AM CDT Sun May 28 2017

This hazardous weather outlook is for portions of East Arkansas...
the Missouri Bootheel...North Mississippi...and West Tennessee.

.DAY ONE...Today and Tonight

There is a Slight Risk for severe thunderstorms this afternoon and
evening across areas along and south of Interstate 40. The primary
severe weather hazards will be damaging winds and large hail.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening across
southern portions of the Mid South.

JLH

In the hours before

Local storm report, May 28, 2:51 AM CDT, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
251 AM CDT SUN MAY 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     TSTM WND DMG     WHITTON                 35.51N 90.27W
05/27/2017                   MISSISSIPPI        AR   BROADCAST MEDIA

            LARGE TREE FELL ON HOUSE IN WHITTON.

&&

SJM
Local storm report, May 28, 2:52 AM CDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
252 AM CDT SUN MAY 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     TSTM WND DMG     CARAWAY                 35.76N 90.33W
05/27/2017                   CRAIGHEAD          AR   BROADCAST MEDIA

            TREES DOWN IN CARAWAY.

&&

SJM
Special weather statement, May 28, 3:18 AM CDT, 2 hours 25 minutes before
Special Weather Statement
National Weather Service Memphis TN
318 AM CDT SUN MAY 28 2017

MSZ015>017-280845-
Itawamba MS-Pontotoc MS-Lee MS-
318 AM CDT SUN MAY 28 2017

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 345 AM CDT
FOR...

Southwestern Itawamba County in northeastern Mississippi...
Eastern Pontotoc County in northeastern Mississippi...
Southern Lee County in northeastern Mississippi...

At 317 AM CDT...a strong thunderstorm producing pea size hail or
larger was located over Furrs, or near Trace State Park, moving east
at 30 mph.

Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.

People in southwestern Itawamba...eastern Pontotoc and southern Lee
Counties should monitor this storm closely.

LAT...LON 3434 8895 3432 8847 3409 8848 3409 8872
      3408 8872 3408 8904
TIME...MOT...LOC 0817Z 272DEG 26KT 3424 8885
Local storm report, May 28, 4:47 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
447 AM CDT SUN MAY 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     TSTM WND DMG     PARIS                   36.30N 88.31W
05/27/2017                   HENRY              TN   EMERGENCY MNGR

            SEVERAL TREES DOWN ON ROADWAYS ACROSS HENRY COUNTY,
            INCLUDING ANTIOCH, ROWE SCHOOL RD, AND OLD PARIS MURRAY
            RD. TIME ESTIMATED BASED ON RADAR.

0725 PM     TSTM WND DMG     2 ESE SPRINGVILLE       36.24N 88.12W
05/27/2017                   HENRY              TN   TRAINED SPOTTER

            TREE FELL ON VEHICLE ON HIGHWAY 69A BETWEEN SPRINGVILLE
            AND BIG SANDY.

0743 PM     TSTM WND DMG     BRUCETON                36.03N 88.25W
05/27/2017                   CARROLL            TN   TRAINED SPOTTER

            SEVERAL LARGE LIMBS DOWN AS WELL AS A LARGE TREE DOWN.
            WINDS ESTIMATED TO BE 60 MPH+.

0915 PM     TSTM WND GST     CORNING                 36.41N 90.59W
05/27/2017  M67.00 MPH       CLAY               AR   AWOS

            67 MPH GUST RECORDED BY AWOS.

0918 PM     HAIL             HUMBOLDT                35.82N 88.91W
05/27/2017  M1.00 INCH       GIBSON             TN   AMATEUR RADIO

0928 PM     TSTM WND DMG     WALNUT RIDGE            36.07N 90.96W
05/27/2017                   LAWRENCE           AR   EMERGENCY MNGR

            TREE FELL ON HOUSE ON GUM STREET IN WALNUT RIDGE.

0932 PM     HAIL             SEDGWICK                35.98N 90.86W
05/27/2017  E0.88 INCH       LAWRENCE           AR   EMERGENCY MNGR

            NICKEL SIZE HAIL AT HIGHWAY 63 IN SEDGWICK.

0935 PM     TSTM WND DMG     3 SSW WALCOTT           35.99N 90.69W
05/27/2017                   GREENE             AR   EMERGENCY MNGR

            TREES BLOCKING THE ROAD AT HIGHWAYS 141 AND 358.

0945 PM     TSTM WND DMG     1 S JONESBORO           35.81N 90.69W
05/27/2017                   CRAIGHEAD          AR   EMERGENCY MNGR

            LARGE METAL SHOP ROOF BLOWN OFF ALONG HIGHWAY 1 JUST
            SOUTH OF JONESBORO.

0945 PM     HAIL             MARMADUKE               36.19N 90.39W
05/27/2017  E1.00 INCH       GREENE             AR   TRAINED SPOTTER

0945 PM     TSTM WND DMG     W JONESBORO             35.82N 90.69W
05/27/2017                   CRAIGHEAD          AR   EMERGENCY MNGR

            TREES AND POWER LINES DOWN IN WEST JONEBORO.

1000 PM     TSTM WND DMG     CARAWAY                 35.76N 90.33W
05/27/2017                   CRAIGHEAD          AR   BROADCAST MEDIA

            TREES DOWN IN CARAWAY.

1000 PM     HAIL             1 N KENNETT             36.25N 90.05W
05/27/2017  M1.00 INCH       DUNKLIN            MO   LAW ENFORCEMENT

1005 PM     LIGHTNING        7 N JONESBORO           35.92N 90.69W
05/27/2017                   CRAIGHEAD          AR   LAW ENFORCEMENT

            LIGHTNING STRIKE CAUSES A HOUSE FIRE ON COUNTY ROAD 7593
            NORTH OF JONESBORO.

1015 PM     TSTM WND DMG     LEPANTO                 35.61N 90.33W
05/27/2017                   POINSETT           AR   PUBLIC

            TREES DOWN ON ROADS AND HOUSES IN LEPANTO.

1016 PM     TSTM WND GST     COOTER                  36.05N 89.81W
05/27/2017  M76.00 MPH       PEMISCOT           MO   TRAINED SPOTTER

            NUMEROUS TREES DOWN.

1030 PM     TSTM WND DMG     WHITTON                 35.51N 90.27W
05/27/2017                   MISSISSIPPI        AR   BROADCAST MEDIA

            LARGE TREE FELL ON HOUSE IN WHITTON.

1040 PM     TSTM WND DMG     CRAWFORDSVILLE          35.23N 90.33W
05/27/2017                   CRITTENDEN         AR   LAW ENFORCEMENT

            *** 1 INJ *** A LARGE TREE FELL ON TWO MOBILE HOMES IN
            CRAWFORDSVILLE. ONE MINOR INJURY OCCURRED. A FARM
            BUILDING WAS PUSHED OFF ITS SLAB ON HIGHWAY 50.

1042 PM     TSTM WND DMG     MARION                  35.21N 90.20W
05/27/2017                   CRITTENDEN         AR   LAW ENFORCEMENT

            TREE FELL ON HOUSE IN MARION. TREES AND POWERLINES DOWN
            COUNTYWIDE.

1044 PM     TSTM WND DMG     DENMARK                 35.53N 89.00W
05/27/2017                   MADISON            TN   TRAINED SPOTTER

            SEVERAL TREES DOWN AND UPROOTED.

1047 PM     TSTM WND DMG     MILLINGTON              35.33N 89.89W
05/27/2017                   SHELBY             TN   FIRE DEPT/RESCUE

            TREE DOWN ON TRAILER WHERE ONE PERSON WAS TRAPPED FOR
            SHORT PERIOD. TIME ESTIMATED BASED ON RADAR.

1050 PM     TSTM WND DMG     WEST MEMPHIS            35.15N 90.18W
05/27/2017                   CRITTENDEN         AR   PUBLIC

            DAMAGE TO CASINO IN WEST MEMPHIS.

1050 PM     TSTM WND DMG     DOWNTOWN MEMPHIS        35.13N 90.05W
05/27/2017                   SHELBY             TN   PUBLIC

            TRACTOR TRAILER OVERTURNED ON THE HERNANDO DESOTO I-40
            BRIDGE.

1052 PM     HAIL             3 E JACKSON             35.63N 88.78W
05/27/2017  E0.88 INCH       MADISON            TN   EMERGENCY MNGR

            NICKEL SIZE HAIL AT BEECH BLUFF ROAD AND MOUNDVIEW DRIVE.

1100 PM     TSTM WND DMG     8 E DOWNTOWN MEMPHIS    35.13N 89.91W
05/27/2017                   SHELBY             TN   TRAINED SPOTTER

            TREES AND POWERLINES DOWN COUNTYWIDE.

1100 PM     TSTM WND DMG     4 E DOWNTOWN MEMPHIS    35.13N 89.98W
05/27/2017                   SHELBY             TN   NWS EMPLOYEE

            LARGE TREE DOWN AT EAST PARKWAY NEAR SAM COOPER BLVD.

1110 PM     TSTM WND GST     DOWNTOWN MEMPHIS        35.13N 90.05W
05/27/2017  M69.00 MPH       SHELBY             TN   BROADCAST MEDIA

            69 MPH GUST REPORTED IN DOWNTOWN MEMPHIS.

1112 PM     TSTM WND GST     WHITEHAVEN              35.02N 90.03W
05/27/2017  M61.00 MPH       SHELBY             TN   ASOS

            61 MPH GUST AT MEMPHIS INTERNATIONAL.

1115 PM     TSTM WND DMG     SOUTHAVEN               34.97N 90.00W
05/27/2017                   DESOTO             MS   PUBLIC

            POWERLINES DOWN IN SOUTHAVEN.

1200 AM     TSTM WND DMG     POTTS CAMP              34.65N 89.31W
05/28/2017                   MARSHALL           MS   BROADCAST MEDIA

            TREE DOWN ON CHURCH IN POTTS CAMP.

1200 AM     TSTM WND DMG     POTTS CAMP              34.65N 89.31W
05/28/2017                   MARSHALL           MS   BROADCAST MEDIA

            POWER LINES DOWN IN POTTS CAMP.

1205 AM     TSTM WND DMG     PINE GROVE              34.71N 89.18W
05/28/2017                   BENTON             MS   BROADCAST MEDIA

            DOWNED TREES ON HIGHWAY 2 IN PINE GROVE.

1205 AM     TSTM WND DMG     MICHIE                  35.06N 88.43W
05/28/2017                   MCNAIRY            TN   FIRE DEPT/RESCUE

            TREE DOWN ON HOUSE ON HIGHWAY 22 IN MICHIE.

1215 AM     TSTM WND DMG     RIPLEY                  34.73N 88.94W
05/28/2017                   TIPPAH             MS   AWOS

            TREES DOWN IN RIPLEY.

1220 AM     TSTM WND DMG     MYRTLE                  34.56N 89.12W
05/28/2017                   UNION              MS   BROADCAST MEDIA

            HOME DAMAGED IN WESTERN UNION COUNTY WITH DEBRIS ROAD.

1225 AM     TSTM WND DMG     10 ESE BOONEVILLE       34.61N 88.41W
05/28/2017                   PRENTISS           MS   BROADCAST MEDIA

            TREES DOWN ON HIGHWAY 4 IN PINEY GROVE AREA.

1225 AM     TSTM WND DMG     6 W BOONEVILLE          34.66N 88.67W
05/28/2017                   PRENTISS           MS   BROADCAST MEDIA

            TREES DOWN IN THE DRY CREEK COMMUNITY.

1225 AM     TSTM WND DMG     NEW ALBANY              34.49N 89.02W
05/28/2017                   UNION              MS   BROADCAST MEDIA

            SEVERAL HOMES DAMAGED ALONG COUNTY ROADS 73 AND 75 NORTH
            OF NEW ALBANY. SOME HOMES SUFFERED HEAVY DAMAGE ALONG
            COUNTY ROAD 107 SOUTH OF NEW ALBANY. MORE DAMAGE OCCURRED
            ON HIGHWAY 15 NEAR INGOMAR.

1225 AM     TSTM WND DMG     NEW ALBANY              34.49N 89.02W
05/28/2017                   UNION              MS   BROADCAST MEDIA

            HOLE IN THE ROOF OF THE HEALTH AND REHAB CENTER.

1228 AM     TSTM WND DMG     NEW ALBANY              34.49N 89.02W
05/28/2017                   UNION              MS   BROADCAST MEDIA

            A HOUSE SUFFERED ROOF AND COLUMN DAMAGE IN NEW ALBANY.

1230 AM     TSTM WND DMG     NEW ALBANY              34.49N 89.02W
05/28/2017                   UNION              MS   TRAINED SPOTTER

            POWER LINES DOWN ALONG HIGHWAY 178 ALONG WITH A ROOF
            BLOWN OFF A TRAILER ALONG HIGHWAY 178 NEAR TWIN CREEK.
            POOL FENCE BLOWN DOWN IN NEW ALBANY.

1235 AM     TSTM WND DMG     BALDWYN                 34.50N 88.63W
05/28/2017                   LEE                MS   BROADCAST MEDIA

            TREES DOWN IN BALDWYN.

1245 AM     TSTM WND DMG     6 W SHERMAN             34.36N 88.94W
05/28/2017                   PONTOTOC           MS   BROADCAST MEDIA

            DAMAGE TO HOMES IN THE CENTER HILL COMMUNITY. TREES DOWN.

1250 AM     TSTM WND DMG     7 NW PONTOTOC           34.32N 89.09W
05/28/2017                   PONTOTOC           MS   BROADCAST MEDIA

            TREES AND POWER LINES DOWN WEST AND NORTH OF PONTOTOC.

1250 AM     TSTM WND DMG     GOLDEN                  34.49N 88.19W
05/28/2017                   TISHOMINGO         MS   BROADCAST MEDIA

            A FEW TREES DOWN IN GOLDEN.

1255 AM     TSTM WND DMG     4 S KIRKVILLE           34.39N 88.49W
05/28/2017                   ITAWAMBA           MS   BROADCAST MEDIA

            POWER LINES DOWN IN THE RATCLIFF COMMUNITY.

0100 AM     TSTM WND DMG     MANTACHIE               34.32N 88.49W
05/28/2017                   ITAWAMBA           MS   BROADCAST MEDIA

            TREES AND POWER LINES DOWN IN MANTACHIE.

0100 AM     TSTM WND DMG     FULTON                  34.26N 88.40W
05/28/2017                   ITAWAMBA           MS   BROADCAST MEDIA

            TREES DOWN ON HIGHWAY 363 NEAR PEPPERTOWN ROAD.

0110 AM     TSTM WND DMG     PLANTERSVILLE           34.21N 88.67W
05/28/2017                   LEE                MS   BROADCAST MEDIA

            TREES DOWN IN PLANTERSVILLE.

0130 AM     TSTM WND DMG     AMORY                   33.99N 88.48W
05/28/2017                   MONROE             MS   BROADCAST MEDIA

            SOME TREES DOWN ON HIGHWAY 278 IN THE AMORY AREA AND
            ACROSS NORTHERN MONROE COUNTY. A TREE FELL ON HOUSE IN
            AMORY.

&&

JLH
Local storm report, May 28, 4:52 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
452 AM CDT SUN MAY 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 PM     TSTM WND DMG     2 N DOWNTOWN MEMPHIS    35.16N 90.06W
05/27/2017                   SHELBY             TN   BROADCAST MEDIA

            PARTIAL BUILDING COLLAPSE AND GAS LEAK AT THE 100 BLOCK
            OF HARBOR TOWN CIRCLE ON MUD ISLAND JUST NORTH OF
            DOWNTOWN MEMPHIS.

&&

JLH
Local storm report, May 28, 4:56 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
456 AM CDT SUN MAY 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1107 PM     TSTM WND DMG     1 ESE MIDTOWN MEMPHIS   35.13N 89.97W
05/27/2017                   SHELBY             TN   EMERGENCY MNGR

            LARGE SATELLITE DISH BLOWN OFF OF THE ROOF OF THE MEMPHIS
            OFFICE OF EMERGENCY MANAGEMENT.

&&

JLH

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 8:24 PM CDTSevere Thunderstorm WarningMEGClay, Greene, Lawrence, Randolph51 min
May 27, 9:06 PM CDTSevere Thunderstorm WarningMEGClay, Craighead, Greene, Lawrence, Mississippi, Randolph39 min
May 27, 9:38 PM CDTSevere Thunderstorm WarningMEGClay, Craighead, Greene, Lawrence52 min
May 27, 9:55 PM CDTSevere Thunderstorm WarningMEGMississippi50 min
May 27, 9:58 PM CDTSevere Thunderstorm WarningMEGCraighead, Crittenden, Cross, Mississippi, Poinsett47 min
May 27, 10:29 PM CDTSevere Thunderstorm WarningMEGCrittenden, Cross, Mississippi, Poinsett46 min
May 27, 10:38 PM CDTSevere Thunderstorm WarningMEGMississippi52 min
May 27, 10:51 PM CDTSevere Thunderstorm WarningMEGCrittenden, St. Francis54 min
May 27, 11:04 PM CDTSevere Thunderstorm WarningMEGCrittenden41 min
May 27, 11:41 PM CDTSevere Thunderstorm WarningMEGCrittenden36 min
May 28, 12:03 AM CDTSpecial Weather StatementMEGCraighead, Poinsett42 min
May 28, 12:36 AM CDTSpecial Weather StatementMEGCross, Mississippi, Poinsett39 min
May 28, 10:05 AM CDTRiver Flood WarningMEGCraighead24 hr

Nearby

Wind Advisories in Arkansas, 2017Wind Advisories in Missouri, 2017Every wind advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.